# SDR SWIA200617672

- Difficulty date: November 30, 2006
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 22,541 hours, 33,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX ENTRANCE LOWER THRESHOLD ANGLE IS CORRODED, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED PAX ENTRANCE LOWER THRESHOLD ANGLE AND CLEANED AND TREATED ALL OTHER AREAS BELOW ANGLE IAW CPM 51-14-00.
